Difference sequence spaces derived by using a generalized weighted mean


Polat H., KARAKAYA V. , Şimşek N.

APPLIED MATHEMATICS LETTERS, vol.24, no.5, pp.608-614, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2010.11.020
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.608-614

Abstract

In this work, we define new sequence spaces by combining a generalized weighted mean and a difference operator. Afterward, we investigate topological structures, which have completeness, AK-property, and AD-property. Also, we compute the alpha-, beta- and gamma-duals, and obtain bases for these sequence spaces. Finally, the necessary and sufficient conditions on an infinite matrix belonging to the classes (c (u, v, Delta) : l(infinity)) and (c (u, v, Delta) : c) are obtained. (C) 2010 Elsevier Ltd. All rights reserved.